# SDR AALA201811196002

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 54,024 hours, 22,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT ZEE ANGLE AT BS 992, RBL 33-48.  REPLACED THE ANGLE IAW 51-00-05-1, DRAWING 147A5700, AND SRM 51-40-02.
